# SDR CALA0100221

- Difficulty date: March 12, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 45,717 hours, 23,980 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO RIGHT TRANSITION PANEL CORRODED FROM STA 727-747.  THE TRANSITION PANEL WAS REPLACED.
